Une remarque sur les représentations locales p-adiques et les congruences entre formes modulaires de Hilbert
Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 3, p. 459-472
@article{BSMF_1999__127_3_459_0,
     author = {Breuil, Christophe},
     title = {Une remarque sur les repr\'esentations locales $p$-adiques et les congruences entre formes modulaires de Hilbert},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {127},
     number = {3},
     year = {1999},
     pages = {459-472},
     doi = {10.24033/bsmf.2357},
     zbl = {0933.11028},
     mrnumber = {2000h:11054},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1999__127_3_459_0}
}
Breuil, Christophe. Une remarque sur les représentations locales $p$-adiques et les congruences entre formes modulaires de Hilbert. Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 3, pp. 459-472. doi : 10.24033/bsmf.2357. http://www.numdam.org/item/BSMF_1999__127_3_459_0/

[BR] Blasius (D.), Rogawski (J.). - Motives for Hilbert modular forms, Inv. Math., t. 114, 1993, p. 55-87. | MR 94i:11033 | Zbl 0829.11028

[Br1] Breuil (C.). - Construction de représentations p-adiques semi-stables, Ann. Sci. École Norm. Sup., t. 31, 1998, p. 281-327. | Numdam | MR 99k:14034 | Zbl 0907.14006

[Br2] Breuil (C.). - Représentations semi-stables et modules fortement divisibles, Inv. Math., t. 36, 1999, p. 89-122. | MR 2000c:14024 | Zbl 0965.14021

[Ca1] Carayol (H.). - Sur les représentations l-adiques associées aux formes modulaires de Hilbert, Ann. Sci. École Norm. Sup., t. 19, 1986, p. 409-468. | Numdam | MR 89c:11083 | Zbl 0616.10025

[Ca2] Carayol (H.). - Formes modulaires et représentations galoisiennes à valeurs dans un anneau local complet, Contemp. Math., t. 165, 1994, p. 213-237. | MR 95i:11059 | Zbl 0812.11036

[Fa] Faltings (G.). - Crystalline cohomology and p-adic Galois representations, Algebraic Analysis, Geometry and Number Theory, John Hopkins Univ. Press, 1989, p. 25-79. | MR 98k:14025 | Zbl 0805.14008

[Fo1] Fontaine (J.-M.). - Représentations p-adiques semi-stables, Astérisque 223, Soc. math. France, 1994, p. 113-184. | MR 95g:14024 | Zbl 0865.14009

[Fo2] Fontaine (J.-M.). - Deforming semi-stable Galois representations, Proc. Natl. Acad. Sci. USA, t. 94, 1997, p. 11138-11141. | MR 99a:11064 | Zbl 0901.11016

[FL] Fontaine (J.-M.), Laffaille (G.). - Construction de représentations p-adiques, Ann. Sci. École Norm. Sup., t. 15, 1982, p. 547-608. | Numdam | MR 85c:14028 | Zbl 0579.14037

[Hi] Hida (H.). - On the critical values of L-functions of GL (2) and GL (2) x GL(2), Duke Math. J., t. 74, 1994, p. 431-529. | MR 98f:11043 | Zbl 0838.11036

[La] Laffaille (G.). - Groupes p-divisibles et modules filtrés: le cas peu ramifié, Bull. Soc. math. France, t. 108, 1980, p. 187-206. | Numdam | MR 82i:14028 | Zbl 0453.14021

[Mi] Miyake (T.). - On automorphic forms on GL2 and Hecke operators, Ann. of Maths, t. 94, 1971, p. 174-189. | MR 45 #8607 | Zbl 0204.54201

[Sh] Shimura (G.). - The special values of the zeta functions associated with Hilbert modular forms, Duke Math. J., t. 45, 1978, p. 637-679. | MR 80a:10043 | Zbl 0394.10015

[Ta1] Taylor (R.). - On Galois representations associated to Hilbert modular forms, Inv. Math., t. 98, 1989, p. 265-280. | MR 90m:11176 | Zbl 0705.11031

[Ta2] Taylor (R.). - On Galois representations associated to Hilbert modular forms II, Conference on Elliptic curves and modular forms (Hong-Kong 1993), 1995, p. 185-191. | MR 96j:11073 | Zbl 0836.11017

[Ta3] Taylor (R.). - Galois representations associated to Siegel modular forms of low weight, Duke Math. J., t. 63, 1991, p. 281-332. | MR 92j:11044 | Zbl 0810.11033

[Ti] Tilouine (J.). - Galois representations congruent to those coming from Shimura varieties, Proc. Symp. Pure Math., t. 55, 1994, p. 625-638. | MR 95c:11061 | Zbl 0823.11022

[Wi1] Wiles (A.). - On p-adic representations for totally real fields, Ann. of Maths, t. 123, 407-456. | MR 87g:11142 | Zbl 0613.12013

[Wi2] Wiles (A.). - On ordinary λ-adic representations associated to modular forms, Inv. Math., t. 94, 1988, p. 529-573. | MR 89j:11051 | Zbl 0664.10013